# SDR REXA2012061100834

- Difficulty date: June 11, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 22,733 hours, 19,627 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Lever
- Condition: Malfunctioned
- Location: Thrust Reversers
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, LEFT THRUST REVERSER LEVER DIFFICULT TO UNLOCK TO SPOOL REVERSE THRUST.  MUST RELEASE BUTTON AFTER THRUST REVERSER UNLOCKS THEN PULL LEAVER UP WHICH IS ABNORMAL.  OPS CHECKED GOOD OF LT THRUST REVERSER IAW AMM 78-30-00.  OK FOR SERVICE.
